# SDR KCSA201600904

- Difficulty date: October 9, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 90,818 hours, 17,204 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Actuator
- Part number: 723D1009
- Part serial: 1045
- Condition: Malfunctioned
- Location: Door Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK MALFUNCTIONED.  REMOVED AND REPLACED FLIGHT LOCK ACTUATOR AND OPS CHECKED GOOD IAW MM 52-23-08.
